# SDR SWIA20240607

- Difficulty date: June 7, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 40,666 hours, 31,209 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION ON STR 27 AFT OF FRAME FS349    REMOVED STR27 AFT OF FRAME FS349 REF CRJ-700-SRM 51-42-06-001-001-A01 AND INSTALLED NEW STR27 AFT OF FRAME FS349 REF CRJ-700-SRM 51-42-06-001-001-A01 AND SH670-31350 REV A. PRESSURE LEAK CHECK GOOD WITH NO LEAKS NOTED. SEE CONTINUE CARD FOR WORK PERFORMED.COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY AND MAJOR REPAIR.
